# SDR HNAA2019091600277

- Difficulty date: September 10, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 45,637 hours, 42,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: POSSIBLE CRACK AROUND RIVET AT FR 78 BTW STR 4R-5R. CORRECTIVE ACTION: PERFORMED DYE PENETRANT INSP CRACK INDICATED. REPAIRED AREA IAW SRM53-32-01 AND EO1-53-19-03914.
